Mandated Reporting to Community Supporting Task Force



Communities Keeping Children Safe and Families Together

AGENDA

Meeting 4
DECEMBER 5, 2023
12:00 - 1:00pm PST, Networking/Lunch
1:00 - 4:00pm PST, Meeting

Hybrid Meeting

In-Person	Virtual
744 P Street Sacramento, CA 95814	ZOOM MEETING

Convened by Co-Chairs:

- Roger De Leon Jr.
- Dana Blackwell

Members: Mandated Reporting to Community Supporting Task Force

Meeting Objectives:

- 1. Build deeper relationships with our first in-person meeting
- 2. Connect California's work to the national landscape
- 3. Continue subcommittee working sessions

Start Time	Duration	Topic	Facilitators
12:00pm	55 min	NETWORKING & LUNCH Task Force and Subcommittee Members	NA
12:55	5 min	PARTICIPANTS TAKE THEIR SEATS	Doris Tolliver
1:00	20 min	WELCOME AND OPENING REMARKS 1. Co-Chair welcome & opening remarks 2. Task Force introductions 3. Approve minutes from November 13 meeting	Roger De Leon Jr. Dana Blackwell
1:20	10 min	OPENING PUBLIC COMMENT	Roger De Leon Jr.

1:30pm	45 min	GROUNDING THE WORK: CALIFORNIA ON THE NATIONAL STAGE	
		Welcome and Introductions [5 min]	Dana Blackwell
		Presentations and Discussion 1. National prevention overview [10 min] a. Rebecca Jones Gaston, MSW, Commissioner, Administration on Children, Youth and Families (ACYF) 2. California's vision of prevention through a Community Pathway [10 min] a. Jennifer Troia, Chief Deputy Director, California Department of Social Services (CDSS) 3. Q&A [20 min]	Doris Tolliver
2:15pm	30 min	 GROUNDING THE WORK: RESEARCH & DATA California data review Framework overview Research & Data Subcommittee coordination Q&A 	Daniel Webster Justin Lee Sabrina Forte
2:45pm	2 min	NEXT STEPS & ANNOUNCEMENTS 1. Action items a. All-Chair meeting b. Subcommittee next steps c. 2024 meetings	Beth Kuenstler
2:47pm	3 min	CLOSING REMARKS	Roger De Leon Jr.
		MOTE: Closing public comment period will take place in subcommittee meetings	Dana E. Blackwell
2:50pm	70 min	SUBCOMMITTEE WORKING SESSIONS 1. Subcommittee overview and update (5 min)	Dana Blackwell
		2. Subcommittee meetings (65 minutes) ZOOM LINKS TO SUBCOMMITTEE MEETINGS	Subcommittee Members
		Research & Data Meeting URL: https://casey.zoom.us/j/98201392521 Meeting ID: 982 0139 2521	
		Curriculum & Training Meeting URL: https://us02web.zoom.us/j/81360627844?pwd=Q3N ZSINnRk9nb2wwbG1POXBqUUdGUT09 Meeting ID: 813 6062 7844 Passcode: 938366	

	Narrowing the Legal Definition of Neglect Meeting URL: https://casey.zoom.us/j/97534502647	
	Policy & Practice Meeting URL: https://SDSU.zoom.us/j/85069838087	
	Legal & Liability Meeting URL: https://us02web.zoom.us/j/9107807707?omn=8922 5306975	
4:00	SUBCOMMITTEE WORKING SESSIONS CLOSE NOTE: Subcommittees can continue working until 5pm. Virtual rooms will remain open as well.	Subcommittee Members

Upcoming Meetings:

- 2024 meeting dates (virtual unless noted): January 16, February 13, March 12 (in person), April 9, May 14, June 4 (in person).
- Note: Public participant registration and Task Force meeting dates and materials are available on the Child Welfare Council website.